MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ONLINE DAT BENZODIAZEPINES PLUS; BENZODIAZEPINE ENZYME IMMUNOASSAY

ROCHE DIAGNOSTICS ONLINE DAT BENZODIAZEPINES PLUS; BENZODIAZEPINE ENZYME IMMUNOASSAY
Catalog Number 08056919190
Medical Device Problem Codes False Positive Result (1227); Incorrect, Inadequate or Imprecise Result or Readings (1535); Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/01/2024
Type of Reportable Event Malfunction
Event or Problem Description
The initial reporter received questionable benz benzodiazepines plus results from about three patient samples tested on the cobas c 303 analytical unit - emc.The reporter stated there was a possible interference issue with benzodiazepine plus testing.The reporter was able to provide one example of a questionable result: the initial result was reported outside of the laboratory.The provider ordered reflex testing as the results were flagged as presumptive positive.The initial result from the analyzer was "positive".The repeat result from another laboratory using the liquid chromatography-mass spectrometry (lc¿ms) laboratory method was "negative".The repeat result was deemed correct. .
 
Additional Manufacturer Narrative
The serial number of the customer's cobas c 303 analytical unit - emc is (b)(6).The field applications specialist (fas) investigated the event and noted that the customer did not mix the reagent pack before it was used.The customer stated that the issue was resolved when they loaded a new reagent pack and the patient sample was rerun.Product labeling states "carefully invert reagent container several times prior to use to ensure that the reagent components are mixed" the field service engineer (fse) inspected the analyzer and could not determine the cause of the event.He then loaded a new reagent pack which was fully inverted 10 times before use.He performed a precision test using urine quality control (qc) and a comparison test between the analyzer and the cobas pro using qc and patient samples.The investigation is ongoing.
 
Additional Manufacturer Narrative
After service, no further issues were reported by the customer.The investigation did not identify a product problem.

Brand Name
ONLINE DAT BENZODIAZEPINES PLUS
Common Device Name
BENZODIAZEPINE ENZYME IMMUNOASSAY
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250
MDR Report Key19201365
Report Number1823260-2024-01302
Device Sequence Number20868761
Product Code JXM
UDI-Device Identifier07613336170502
UDI-Public07613336170502
Combination Product (Y/N)Y
Initial Reporter StateIA
Initial Reporter CountryUS
PMA/510(K) Number
K043327
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/31/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number08056919190
Device Lot NumberASKU
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/04/2024
Supplement Date Received by Manufacturer05/22/2024
Initial Report FDA Received Date04/29/2024
Supplement Report FDA Received Date05/31/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown